MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,70,167,MITEK; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,70,167,MITEK; RIGID ENDOSCOPE
Model Number 242021
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and evaluated at the service center.The reported complaint that the device had cloudy lens was confirmed.The following failures and actions were identified and taken with the device during evaluation : dent in outer tube.Outer tube bent.Distal tip damaged.Broken illumination fibers, transmission.Endoscope body damaged / scratched exchange of outer tube glass particles in optical system.The device was repaired, tested and found to be working according to specifications.The above damages to the device are most probably caused due to user mishandling of the device, possibly a fall.However, given the information provided we cannot discern a definitive root cause for the same.A manufacturing record evaluation was performed for the finished device (serial number : (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A manufacturing record evaluation was performed for the finished device (serial number : (b)(4), and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on a unknown date the complaint for a scope was reported to have a cloudy lens.No surgical procedure was performed.This report is for one (1) hd epscp,4.0,30,167.This is report 1 of 1 for (b)(4).

Brand Name
HD EPSCP,4.0,70,167,MITEK
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9239289
Report Number1221934-2019-59208
Device Sequence Number1646030
Product Code HRX
UDI-Device Identifier10886705028986
UDI-Public(01)10886705028986
Combination Product (Y/N)N
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number242021
Device Catalogue Number242021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date10/25/2019
Patient Sequence Number1